# SDR DL738100964

- Difficulty date: April 20, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 31,305 hours, 13,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 601 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES 1 EA, LOC STA 601 ABOVE STR 4L. DUE ERA 095258-14MA REV ORIG. REMOVED DAMAGE IAW SRM 53-00-01, REPAIR 13. HFEC INSP OF REPAIR AREA IAW SRM 53-00-01, REPAIR 13 PARA. 4 PERMANENT REPAIR "CATEGORY A" USING SOLID FASTENERS. REF ERA 095258-14MA, REV ORIG, NO FURTHER ACTION REQUIRED.
